Group photo
Author:
USE2BAGODDESS's Photo USE2BAGODDESS Posts: 2,703
8/4/09 4:45 P

My SparkPage
Send Private Message
Reply
Thanks everyone for the wonderful help and advice!

Another SP suggested a possible sodium/potassium (mineral) imbalance.

This makes perfect sense to me as I have adrenal fatigue and one of the hormones that I am low in is called aldosterone. Aldosterone controls the body's sodium/potassium balance. This hormone is what can cause you to have low blood pressure, feel light headed when you stand too fast, cause way tooooo
frequent urination, and make you feel thirsty all the time yet you leak like a sieve!! (and don't have diabetes) I have all of these symptoms.

So, if a mineral sodium/potassium imbalance can cause little electrical impulses to shoot down my leg and pop my achilles tendon then I think have figured out my problem. Hopefully. I am planning to incorporate some of y'all suggestions though.

Thank you again! emoticon

 Pounds lost: 1.0 
0
10.75
21.5
32.25
43
DIAMONDROSE53's Photo DIAMONDROSE53 Posts: 1,548
8/1/09 2:07 P

My SparkPage
Send Private Message
Reply
Should talk to your Dr. About this. it could be a much more serious problem than that. Have it checked out and if it is nothing ask what you can do to relieve the symptoms

Polkamama!

judy Ann

For every hour you walk you add two hours to your life!

Stay OP, hydrated, and find the humor in your life

BELIEVE THAT LIFE IS WORTH LIVING AND YOUR BELIEF WILL HELP CREATE THE FACT

The best preperation for good work tomorrow is to do good work today!!!

Let's get Quacking

Perks stands for:

P--Positive Thinking

E--encouraging others

R--Renewing oneself

K-- Knowledge gained

S --Success Earned


 Pounds lost: 300.0 
0
92.5
185
277.5
370
MS_MAYZEE's Photo MS_MAYZEE Posts: 1,077
7/31/09 5:57 P

My SparkPage
Send Private Message
Reply
If you are on medication for your hypothyroidism it's level may be too high in your body. I did some research and found that a level that is too high will cause twitches such as yours.
Also there are medications that can cause tendon rupture. I would do a google search on all my medications to see what their possible side effects are. It's possible that one of them is causing the problem.
Do you have tightness or swelling in that leg?
Did the problem just start or has it been ongoing for awhile?

May Long
Mississippi


 current weight: 200.0 
243
216
189
162
135
1PUMPKIN69's Photo 1PUMPKIN69 Posts: 31
7/31/09 5:19 P

My SparkPage
Send Private Message
Reply
Hello. I hope I'm not butting in but I wanted to respond to "use2bagodess" about the leg and foot pain. I don't know if this helps but recently we've been recommending NS Spleen Activator to our customers who have similar problems. Some have the less painful like Restless Leg, and others have deeper and stranger pains, but my book says that nourishing the spleen is a key step in reducing those pains. Look into it on our web site if you like at: www.naturessunshine.com
Hope you get better!

 Pounds lost: 18.0 
0
24.5
49
73.5
98
GAEA3070's Photo GAEA3070 SparkPoints: (0)
Fitness Minutes: (33,430)
Posts: 6,146
7/31/09 3:45 P

My SparkPage
Send Private Message
Reply
Are you getting enough calcium? Have you told your doctor?

I'm sure you'll get many more answers but here's a simple one to start. Before going to bed make a hot cup of strong rosemary tea and add to a very warm bath along with epsom salts and soak. Or, make a hot compress for both calves using the tea and salts. This might help prevent it and it's very soothing to sore muscles and joints.

emoticon

Namaste
Celia


 August Minutes: 0
0
90
180
270
360
USE2BAGODDESS's Photo USE2BAGODDESS Posts: 2,703
7/31/09 12:04 P

My SparkPage
Send Private Message
Reply
I am hoping some one may have an answer.

Periodically, and it seems to happen most often when I am sleeping, I get shooting pains in my Achilles tendon.

It actually feels like little electic currents are racing down my legs (though that causes no pain) that once they hit my Achilles tendon just Pop with electricity causing a twitching pain. It seems to happen more w/my left leg than my right.

I really think it has something to do w/my hypothyroidism, fibromyalgia, and or adrenal fatigue.

I have no idea what this is???


 Pounds lost: 1.0 
0
10.75
21.5
32.25
43
Page: 1 of (1)  

Report Innappropriate Post

Other Remedies of the Natural Kind General Team Discussion Forum Posts

Topics:
Last Post:
2/2/2021 2:42:48 PM



Thread URL: https://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x19223x27380520

Review our Community Guidelines